# SDR DALA2015091105554

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,430 hours, 56,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Heater Blanket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HEATER BLANKET SKIN AROUND OF SETTLEMENT SECONDARY ACCESS PANELS NR 1303C AND 1307C AT LT WING.  HEATER BLANKET WAS REPAIRED IAW ER/A 537748-14AD, REV ORIGINAL.
